# SDR CALA2023101603073

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 46,896 hours, 23,687 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP MISSING REPORTED BY OPS....REPORTED BY CREW TOMC SMITH REPORTED TO TOMC> REF GMM 02-30-95. FUEL CAP AND LANYARD MISSING CAP, COUPLING R OFF 0000 ON 31-2825-9-0001 7046 REPLACED MISSING FUEL CAP PARTS USED: 1404819,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1404819 SN OFF 0001 IPC REFERENCE # OLD CAP MISSING.
